# SDR DALA2022052703718

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 70,110 hours, 29,797 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Intermittent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 DOOR 2L SLIDE ARMED INDICATOR LIGHT INTERMITTENT. CORRECTIVE ACTION: R&R 2L SLIDE ARMED LIGHT ASSY PER B757 EM 25-66-11. OPS CK GOOD. (8423938)
